The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=3753923
Posted By : Butterflake - 12/6/2016 12:37 AM
Hi Everyone. I have been getting spasms in the fingers of my left hand and toes of my right foot causing them to contract and I must physically push them open with my right hand. It's very painful until I can pry them flat. It happens almost daily, but now it's to the point that it's causing me to loose my grip and drop things. My balance has also become much worse. Have any of you experienced this? Love, Butterflake
SLE '05, Sjogren's, Fibro, Raynaud's, major depressive disorder, CVID (Common Variable Immunodeficiency), Hypertension, Osteoporosis, CNS problems, GERD, angina, 1st stage kidney disease. Many meds: better living through chemistry

Posted By : BreRosie - 12/6/2016 4:51 PM
I had this happen once with the toes on my right foot. It only lasted a day and never has happened again. My toes kept curling together and they would get stuck until I physically pulled them flat again. Since it hasn't happened again I wasn't to worried about it. Hopefully you get some answers .... Good luck and I hope it gets better!

Posted By : couchtater - 12/7/2016 12:17 AM
Ouch! That sounds very painful!

It sounds like something I read about awhile back Dupuytren's contracture
Also called: palmar fibromatosis.

Read up on it and see if this sounds familar.

https://www.google.com/url?sa=t&source=web&rct=j&url=http://www.mayoclinic.org/diseases-conditions/dupuytrens-contracture/basics/definition/con-20024378&ved=0ahUKEwjj7PWEt-HQAhVCLSYKHSbBDhkQFghUMAE&usg=AFQjCNETQiZS6RnMwDN8k4iI1X4FbHXsxw&sig2=5u1yZ-CK-UephGYv3bf7iw
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Posted By : Butterflake - 12/8/2016 8:30 AM
Thanks couchtater. The medical term for it is myotonia. I've been reading about it and found that anticholenergic meds can cause it. I've been taking Benadryl daily to stop itching and it's an anticholenergic so a couple of days ago I switched to Claritin. Now I'm just gonna wait.
BreRosie I'm glad that I'm not the only person with this! Thanks for your reply. Love, Butterflake
SLE '05, Sjogren's, Fibro, Raynaud's, major depressive disorder, CVID (Common Variable Immunodeficiency), Hypertension, Osteoporosis, CNS problems, GERD, angina, 1st stage kidney disease. Many meds: better living through chemistry

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer